Has anyone developed blood clots (pulmonary embolism) while on Cymbalta?

Answers (2)

25 Nov 2010

Pulmonary embolism and blood clots are not known side effects of Cymbalta, but it may be possible.

The link below has known side effects of Cymbalta.

http://www.drugs.com/sfx/cymbalta-side-effects.html

Votes: +0

16 Jun 2012

The warning on the product info speaks to increases in bleeding risks alone or along with anti-coagulants. The problem therefore lies in between the lines. Cymbalta causes an increase in bleeding (significant in some people) so it naturally follows that if you were to withdraw from it, chances are your blood will thicken up. If you are in a sedentary lifestyle that can be deadly as my left leg began to form clots within weeks of withdrawing after using the drug since it's intro. A combination of negligence on the part of the physician to monitor my INC (after I had a stroke from withdrawing from it in 2010, DUH!) and Lilly's less than full disclosure of withdrawal side effect led to a triple pulmonary embolism. So in long, Yes I think that it does!!!

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Is a side-effect of warfain heat intolerance? I am on warfarin because of a pulmonary embolism.

I've noticed that I can hardly tolerate the heat and humidity in the region that I live. Is this normal? I'm also discontinuing the useage ...

2 answers 19 Aug 2009

Interaction with taking Flecainide and plavix? Both are hard on the kidneys. I am 61 years old?

I had a pulmonary embolism in Nov. 2008 and was on Coumadin. I didn't tolerate it well. I was put on Plavix and ASA by my pulmonologist in Nov. ...

2 answers 13 Jul 2010

HELP! So many contradictions?

I have been on Warfarin for three month now due to a pulmonary embolism in the weeks after giving birth. I have been having headaches for three ...

4 answers 23 Apr 2013

Pulmonary Embolism -- First Event - how long do I stay on coumadin after one incidence of pulmonary?

... embolism. My FMP said I should get off Warfarin after 4 years since one incidence of unexplained pulmonary embolism. What is the indicated term ...

3 answers 29 Nov 2013

I was treated for blood clots in left leg and had clots in both lungs. I am a 76 yr old female.?

... Have been taking evista for at least 10 ys. I am on 20 mg xarelto. Can I resume taking evista?

2 answers 14 Mar 2014